# SDR DALA2021072104118

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 677-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS LBL=16.10 (STA=700) LBL=7.55 ( STA=650) LBL=2.9 (STA =677) RBL=2.9 (STA=680) RBL=16.1(STA=700) ON REF NRC 0449 AT FWD CARGO COMPARTMENT. STRINGERS REPLACED (LP 1882212)
